MAUDE Adverse Event Report: BRACCO INJENEERING FASTLOAD CTA DUAL SYRINGE PACK W/ SPIKE

BRACCO INJENEERING FASTLOAD CTA DUAL SYRINGE PACK W/ SPIKE
Model Number 017355
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bracco injeneering received on june 05, 2018 a user facility medwatch from fda, which contains additional information to those initially reported by the customer to bracco injeneering.This product problem had caused no patient or operator injury as reported by the user to fda.With the new information received on june 05, 2018 from fda, it appears that water leaked on the injector and that the device was shut down for safety reason (as preventive measure).The new information are used to continue the investigation, but no root cause of spike breakage is yet identified.Investigation will continue and a follow-up report will be sent.
 
Event or Problem Description
On (b)(6) 2018, a healthcare professional (nurse) reported to bracco injeneering a device malfunction with the use of fastload cta syringe pack.The report was forwarded to bracco drug safety on 25-jun-2018.The nurse reported when attempting to load, the fastload cta ct syringe pack on the injector, the dual fill button on the touch screen was pressed and an error message was received: system fault n°234 - an injector hardware fault was detected - re-power injector or call for service.After 3 unsuccessful restarts, a different scanner was used for the study.The operator attempted a few more restarts and tried to remove the syringe in the injector.A puddle of water was noted on the floor at this time.When he inverted the head of the injector, water poured out of the head of the injector, so it was shut down for safety.The cause of pouring was identified as the spike used to load saline into one of the syringes, because it cracked when twisted on the syringe.Defective kits were returned to bracco injeneering for investigation.No patient or operator injury was reported.A quality investigation is ongoing.(b)(4).Corresponding worldwide case id: (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a healthcare professional (nurse) reported to bracco injeneering a device malfunction with the use of fastload cta syringe pack.The report was forwarded to bracco drug safety on 25-jun-2018.The nurse reported when attempting to load the fastload cta ct syringe pack on the injector, the dual fill button on the touch screen was pressed and an error message was received: system fault n°234 - an injector hardware fault was detected - re-power injector or call for service.After 3 unsuccessful restarts, a different scanner was used for the study.The operator attempted a few more restarts and tried to remove the syringe in the injector.A puddle of water was noted on the floor at this time.When he inverted the head of the injector, water poured out of the head of the injector, so it was shut down for safety.The cause of pouring was identified as the spike used to load saline into one of the syringes, because it cracked when twisted on the syringe.Defective kits were returned to bracco injeneering for investigation.No patient or operator injury was reported.The results of quality investigation became available.Based on the current investigation, the risk of electrical shock for the operator or patient has been excluded because the design of the device already prevents such event.Therefore, such event is not able to cause patient or operator injury.An action to determine the root cause of the defective spike is currently in progress with the supplier.Most recent follow-up information incorporated above includes: on 3-sep-2018: investigation results provided and added to the case.This case is medically closed.(b)(4).
 
Additional Manufacturer Narrative
Bracco injeneering received on (b)(6) 2018 a user facility medwatch from fda, which contains additional information to those initially reported by the customer to bracco injeneering.This product problem had caused no patient or operator injury as reported by the user to fda.With the new information received on june 05, 2018 from fda, it appears that water leaked on the injector and that the device was shut down for safety reason (as preventive measure).The new information are used to continue the investigation, but no root cause of spike breakage is yet identified.Based on the current investigation, the risk of electrical shock for the operator or patient has been excluded because the design of the device already prevents such event.Therefore, such event is not able to cause patient or operator injury.This case is considered as closed.
 
Event or Problem Description
On 05-jun-2018, a healthcare professional (nurse) reported to bracco injeneering a device malfunction with the use of fastload cta syringe pack.The report was forwarded to bracco drug safety on 25-jun-2018.The nurse reported when attempting to load the fastload cta ct syringe pack on the injector, the dual fill button on the touch screen was pressed and an error message was received: system fault n°234 - an injector hardware fault was detected - re-power injector or call for service.After 3 unsuccessful restarts, a different scanner was used for the study.The operator attempted a few more restarts and tried to remove the syringe in the injector.A puddle of water was noted on the floor at this time.When he inverted the head of the injector, water poured out of the head of the injector, so it was shut down for safety.The cause of pouring was identified as the spike used to load saline into one of the syringes, because it cracked when twisted on the syringe.Defective kits were returned to bracco injeneering for investigation.No patient or operator injury was reported.The results of quality investigation became available.Based on the current investigation, the risk of electrical shock for the operator or patient has been excluded because the design of the device already prevents such event.Therefore, such event is not able to cause patient or operator injury.An action to determine the root cause of the defective spike is currently in progress with the supplier.Most recent follow-up information incorporated above includes: on 3-sep-2018: investigation results provided and added to the case.This case is medically closed.Udi#: (b)(4).Corresponding worldwide case id: (b)(4).
 
Additional Manufacturer Narrative
Bracco injeneering received on june 05, 2018 a user facility medwatch from fda, which contains additional information to those initially reported by the customer to bracco injeneering.This product problem had caused no patient or operator injury as reported by the user to fda.With the new information received on june 05, 2018 from fda, it appears that water leaked on the injector and that the device was shut down for safety reason (as preventive measure).The new information are used to continue the investigation, but no root cause of spike breakage is yet identified.Investigation will continue and a follow-up report will be sent.Based on the current investigation, the risk of electrical shock for the operator or patient has been excluded because the design of the device already prevents such event.Therefore, such event is not able to cause patient or operator injury.This case is considered as closed.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK W/ SPIKE
Common Device Name
FASTLOAD CTA DUAL SYRINGE PACK W/ SPIKE
Manufacturer (Section D)
BRACCO INJENEERING
avenue de sevelin 46
luasanne, 1004
SZ  1004
MDR Report Key7665113
Report Number3004753774-2018-00002
Device Sequence Number2365042
Product Code DXT
UDI-Device Identifier17630039300873
UDI-Public(01)17630039300873(17)201121(11)171121(10)IAMVO-1711
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/21/2020
Device Model Number017355
Device Catalogue Number017355
Device Lot NumberIAMVO-1711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/05/2018
Event Location Hospital
Date Report to Manufacturer06/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer09/03/2018
09/03/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date09/27/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1